# SDR SWAA2025090308804

- Difficulty date: August 27, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N8570W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36952
- Aircraft time: 24,121 hours, 12,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 AND R2 EXTERIOR EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED 1 EA BATTERY PACK M1672 AND OPS CHECK OF R2 EMERGENCY LIGHTS GOOD IAW SWA B737-800 AMM 33-51-06.  RELAMPED L2 EXTERIOR LIGHT L732 AND OPS CHECK OF L2 EMERGENCY LIGHTS GOOD IAW AMM 33-51-04.
